# SDR DALA14027590960

- Difficulty date: April 22, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR INBD TORQUE SPRING BUSHING HAS MIGRATED.   FABRICATED BUSHING IAW ER/A 523974-14 REV O, INSTALLED BUSHING IAW CMM 22-30-1 & DWG 5930557-505.
